MAUDE Adverse Event Report: MO016 MO-MOBERLY INSULATED REUS GEL PK M 4.5X10.5IN; PACK, HOT OR COLD, DISPOSABLE

MO016 MO-MOBERLY INSULATED REUS GEL PK M 4.5X10.5IN; PACK, HOT OR COLD, DISPOSABLE
Model Number 80304A
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code Blister (4537)
Date of Event 05/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported patient had total abdominal hysterectomy (had block w/ marcaine & exparel pre-op).A heat pack was used post-op for cramping & abdominal pain.Nursing reported heating pack was used per manufacturer guidelines and placed above the binder.A small blistered area noted at incision with surrounding erythema.Patient returned to hospital with concern for burn at incision site and infection.She required admission, plastic surgery consult, and 2 additional procedures with xenograft placement.Patient did report she used heat on her abdomen after discharge- unable to determine type of heating pack used.
 
Additional Manufacturer Narrative
This complaint was forwarded to the manufacturing facility where it is currently still under investigation.A follow up report will be filed once the results have been completed.
 
Additional Manufacturer Narrative
As no samples were returned for evaluation, a root cause could not be determined.A review of the device history record could not be performed as a lot was not provided.Cardinal health has made a business decision to close the site which manufactures product 80304a and transition to a third-party manufacturer.Cardinal health will continue to monitor complaint trends for this reported issue.

Brand Name
INSULATED REUS GEL PK M 4.5X10.5IN
Common Device Name
PACK, HOT OR COLD, DISPOSABLE
Manufacturer (Section D)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer (Section G)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer Contact
patricia tucker
3651 birchwood drive
waukegan, IL 60085
8478874151
MDR Report Key17347427
Report Number1423537-2023-00963
Device Sequence Number5065731
Product Code IMD
UDI-Device Identifier00192253061362
UDI-Public00192253061362
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number80304A
Device Catalogue Number80304A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2023
Supplement Date Received by Manufacturer06/22/2023
Initial Report FDA Received Date07/18/2023
Supplement Report FDA Received Date09/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale